Surfaces generated by translation surfaces of type 1 in i1 3


Karacan M. K., Çakmak A., KIZILTUĞ S., ES H.

Iranian Journal of Mathematical Sciences and Informatics, vol.16, no.1, pp.123-135, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.29252/ijmsi.16.1.123
  • Journal Name: Iranian Journal of Mathematical Sciences and Informatics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.123-135
  • Keywords: Simply isotropic space, Translation surfaces, Surface at a constant distance from the edge of regression on a surface
  • Gazi University Affiliated: Yes

Abstract

© 2021 Academic Center for Education, Culture and Research TMU.In this paper, we classify surfaces at a constant distance from the edge of regression on a translation surface of Type 1 in the three dimensional simply isotropic space I13satisfying some algebraic equations in terms of the coordinate functions and the Laplacian operators with respect to the first, the second and the third fundamental forms of the surface. We also give explicit forms of these surfaces.